# SDR 2010FA0001157

- Difficulty date: October 21, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N6035N
- Make and model: Cessna 210M
- Aircraft serial: 21062903
- Aircraft time: 6,280 hours
- Engine: Cont IO520L
- Engine time: 867 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST714
- Part serial: 3851908
- Condition: Cracked
- Location: Engine
- Part time: 867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL/100HR INSP FOUND 4 OUT OF THE 6 CYLINDER HEADS CRACKED, THEY ARE ECI CYLINDERS WITH  PN TIST71.4, SN'S 38519-08, 38542-17, 38947-18, 38947-30.
